# SDR SWAA2022021492530

- Difficulty date: April 3, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB UPPER FWD SLIDE SEAL IS CRACKED. / REMOVED AND REPLACED RT HORIZ STAB UPPER FWD SLIDE SEAL IAW MM 53-31-31-000-802 STEP 2.D. (2);(3) AND 2.E... MM 53-31-31-400-802 STEPS 3.D.; 3.E. (1)-(3); (5);(6).
